# SDR IPXA2017021614086

- Difficulty date: January 31, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS 685 - 691.  REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 203.  MAJOR.
